# SDR 2008UALA05964

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 32,549 hours, 8,747 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6506606
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE EDP IS LEAKING THROUGH DRAIN TUBE.  LEAK IS BEYOND LIMITS.  REPLACED NR 1 ENG EDP AND GARLOK SEAL.  OKAY FOR SERVICE.
